Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21, Issue 3, Pages 565-570
http://dx.doi.org/10.1155/S0161171298000787

Some properties of prereflexive subspaces of operators

Department of Mathematics, University of Science and Technology of China, Hefei,, Anhui 230026, China

Received 31 May 1995; Revised 10 December 1995

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiankui Li, “Some properties of prereflexive subspaces of operators,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 3, pp. 565-570, 1998. https://doi.org/10.1155/S0161171298000787.